# SDR AALA201705229045

- Difficulty date: May 21, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 24,541 hours, 9,633 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  PASSENGER CABIN FLOORBOARD AT ROW 4 IS SOFT,  MOVES AND POPS WHEN WALKED ON. REPAIRED IAW AARD 53-00-00-06.  OPERATIONAL CHECK GOOD.
